# SDR SWAA2023030695695

- Difficulty date: January 27, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB B.S. 1016+14 LBL 5<[01] CORROSION ON SHEAR WEB BS 1016+14 AT LBL 5 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS GIVEN IN THE SRM.;[02] REMOVED SHEAR WEB IAW SRM CH 51-40-02.;[03] RECEIVED FROM TOOL ROOM NEW SHEAR WEB P/N 147A5620U15 LOT. 1516812-1. LOCATED AND DRILLED NEW SHEAR WEB PER SRM 51-40-02-0G-O AND DWG 147A5600.;[04] VERIFIED CORRECTIVE ACTIONS STEP 3.;[05] OK TO INSTALL;[06] OK TO INSTALL GIVEN FOR CORRECTIVE ACTIONS STEP 5.;[07] INSTALLED 100% OF TEMPORARY AND PERMANENT FASTENERS ON NEW L/H SHEAR WEB WITH SEALANT BMS-870 C20 TIME; DATE 02-FEB-2023 MIX TIME 7:34 UTC PER SOPM 20-50-19.;[08] INSPECTED ACTION 7;[09] INSTALLED WEB IAW SRM CH 51-40-02 AND DRAWING # 147A5730 ID #20.;[10] VERIFIED CORRECTIVE ACTION #9;[11] FAULT COMPLETE;[12] FAULT COMPLETE
